No Period Since Starting On Panbesy

Discussion in 'Duromine Questions and Answers' started by Sunita, May 30, 2019.

  1. Sunita

    Sunita Member
    Standard Member

    Joined:
    May 18, 2019
    Messages:
    34
    Likes Received:
    10
    Ever since I can remember my period has always been every 28 days without fail. I was supposed to start 4 days after I started taking 15mg Panbesy, however nothing - no cramps, no spotting or anything.

    It’s now 6 weeks since my last period , is this common side effect of Panbesy , does it stall / delay / stop periods as an unregistered side effect.
     
    #1 May 30, 2019
  2. April

    April Staff member
    Staff Member

    Joined:
    Jan 13, 2017
    Messages:
    2,025
    Likes Received:
    791
    Well, actually, Phentermine (which is in Panbesy and Duromine) can interfere with your periods in so many ways. We had a user recently, whose bleeding just wouldn;t stop while she was on Duromine.
    And yes, there were those, whose period was missing. My forever advice is to consult with your doctor. And, of course, do the pregnancy test. Just in case.
     
    #2 May 31, 2019
Loading...

Similar Threads